| Catalog Number |
11-165214 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/13/2022
Type of Reportable Event
Death
Event or Problem Description
It was reported that approximately three weeks post right hip implantation, the patient passed away.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0325 lot# 7183169 tprloc cocr cmtd stem t1 7.5mm.G2: foreign - event occurred in netherlands.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h3; h4; h6; h10 the following sections were corrected: h6 component code complaint is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.Medical records were not provided.Patient noted having hypertension, vascular disease, endometrial carcinoma, breast carcinoma, niddm which is unknown if that caused or contributed to the death.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.